# SDR AWXA200401214

- Difficulty date: October 16, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204100200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON CORNER OF AFT CARGO COMPARTMENT FLOOR PANEL 161AF UNDER PADDING.  MAINTENANCE REMOVED CORRODED AFT CARGO COMPARTMENT FLOOR PANEL 161AF, FABRICATED A NEW REPLACEMENT FLOOR PANEL, INSTALLED PANEL IAW A320 SRM 53-02-00.
